Representations of canonical commutation relations defined by Gaussian measure and Gaussian cocycle

DALETSKII, A., 1994. Representations of canonical commutation relations defined by Gaussian measure and Gaussian cocycle. , pp. 87-93.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A.
Date: 1994
Volume: 2
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:37
Last Modified: 19 Oct 2015 14:34
URI: http://irep.ntu.ac.uk/id/eprint/15721

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year